# SDR 2013FA0000292

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N164PA
- Make and model: Gulstm G159
- Aircraft serial: 054
- Aircraft time: 19,072 hours, 17,006 cycles
- Engine: Rroyce DART5298E
- Engine time: 24,501 hours, 14,646 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 159H100074C
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 19,072 hours, 17,006 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: B, A

## Discrepancy

ON THE 1430 FLIGHT, AFTER DEPARTURE THE PILOTS FELT A SHUDDER IN THE AIRFRAME.  THE HYD PRESSURE GAUGE READ ZERO.  THEY DECLARED AN EMERGENCY AND LANDED SAFELY.  MX FOUND THE LT OTBD HYD LINE RUPTURED.  R & R WITH A SERVICEABLE LINE (PN 159H10007-4C).  COMPLIED WITH ALL OPS CHECKS AND RETURNED TO SERVICE.
